MAUDE Adverse Event Report: ACUMED, LLC T8 CANNULATED HEXALOBE DRIVER; DRIVER, PROSTHESIS

ACUMED, LLC T8 CANNULATED HEXALOBE DRIVER; DRIVER, PROSTHESIS
Model Number 80-4151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.Related report: 3025141-2025-00617.
 
Event or Problem Description
It was reported that the acutrak 3 mini driver tip broke off in mini screw procedure was completed without complication, tip was able to be removed from the screw.No adverse event or delay reported.

Brand Name
T8 CANNULATED HEXALOBE DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23528151
Report Number3025141-2025-00633
Device Sequence Number10186925
Product Code HWR
UDI-Device Identifier10806378121623
UDI-Public10806378121623
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4151
Device Catalogue Number80-4151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown